CSpace

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Multiscale asymptotic analysis and computations for Steklov eigenvalue problem in periodically perforated domain 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2021, 页码: 21
Authors:  Ye, Shuyu;  Ma, Qiang;  Hu, Bing;  Cui, Junzhi;  Jiang, Xue
Favorite  |  View/Download:4/0  |  Submit date:2021/10/26
corrector equations  error estimation  finite element computation  second-order two-scale asymptotic analysis  Steklov eigenvalue problem  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Exponential convergence of Cartesian PML method for Maxwell's equations in a two-layer medium 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2020, 卷号: 54, 期号: 3, 页码: 929-956
Authors:  Duan, Xiaoqi;  Jiang, Xue;  Zheng, Weiying
Favorite  |  View/Download:33/0  |  Submit date:2020/05/24
Cartesian perfectly matched layer  exponential convergence  electromagnetic scattering problem  Maxwell's equation  two-layer medium  
科学精神的传承挑战与对策 期刊论文
科技导报北京, 2019, 卷号: 37, 期号: 22, 页码: 143-148
Authors:  李晓轩;  徐伟宣;  刘则渊;  李伦;  姜雪峰;  徐翔;  陈悦;  周涛;  徐芳;  刘文斌;  郑毅;  马士聪;  刘驰;  王贤文;  陈玥如
Favorite  |  View/Download:29/0  |  Submit date:2020/05/24
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:29/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition  
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:33/0  |  Submit date:2019/12/31
AN ADAPTIVE FINITE ELEMENT PML METHOD FOR THE ELASTIC WAVE SCATTERING PROBLEM IN PERIODIC STRUCTURES 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2017, 卷号: 51, 期号: 5, 页码: 2017-2047
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Elastic wave equation  adaptive finite element  perfectly matched layer  a posteriori error estimate  
An Adaptive Finite Element Method for the Wave Scattering with Transparent Boundary Condition 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2017, 卷号: 72, 期号: 3, 页码: 936-956
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Acoustic scattering problem  Adaptive finite element method  Transparent boundary condition  A posteriori error estimate  
On Designing Consistent Extended Kalman Filter 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 4, 页码: 751-764
Authors:  Jiang Yanguang;  Huang Yi;  Xue Wenchao;  Fang Haitao
Favorite  |  View/Download:21/0  |  Submit date:2018/07/30
Extended Kalman filter (EKF)  consistency  nonlinear system  
拟一致无迹卡尔曼滤波算法 期刊论文
系统科学与数学, 2017, 卷号: 37, 期号: 4, 页码: 965
Authors:  蒋衍光;  黄一;  薛文超;  方海涛
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10